Can taking irregular blood pressure medication cause erection problems?
Patient : My husband has recently started having problems having erections. He is under a lot of stress at work and I understand that has a lot to with irregular erection problems. He also takes lisinpril, blood pressure medication. Around the same time he started having this problem he also was not taking his blood pressure medication regularly. My question is can taking blood pressure medication irregularly cause erection problems? We have decided to take a break from sex and wait until he feels ready but he constantly worries that he will not be able to have sex ever again! Please help.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.